Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: weight change

Posted by Lee M on September 18, 2002, at 6:32:39

In reply to Re: weight change Lee M, posted by johnj on September 17, 2002, at 16:47:13

> Have you ever been on Celexa? Maybe your dose is too high if 10 mg is equal to 40 mg. What time of day do you take Lexapro? Thank you
>
> johnj

Hi johnj-I've never been on Celexa. I was on Prozac for a few years several years ago. I have tried Paxil with no success and now I'm trying Lexapro - the insomnia and fatigue are what's really killing me. I started off taking it in the evening, but I just switched to taking in the morning to see if it would have an effect on my sleeping pattern, but considering I only got about 4 hours of sleep last (normally I need at least 8), time of day doesn't seem to be a factor. It's only been a little over a week and I'll give a couple more to see how I feel.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lee M thread:109458
URL: http://www.dr-bob.org/babble/20020914/msgs/120232.html